Taiwanese Journal of Mathematics

Weighted Bloch, Lipschitz, Zygmund, Bers, and Growth Spaces of the Ball: Bergman Projections and Characterizations

H. Turgay Kaptanoğlu and Serdar Tülü

Full-text: Open access


We determine precise conditions for the boundedness of Bergman projections from Lebesgue classes onto the spaces in the title, which are members of the same one-parameter family of spaces. The projections provide integral representations for the functions in the spaces. We obtain many properties of the spaces as straightforward corollaries of the projections, integral representations, and isometries among the spaces. We solve the Gleason problem and an extremal problem for point evaluations in each space. We establish maximality of these spaces among those that exhibit Mobius-type invariances and possess decent functionals. We find new Hermitian non-Kahlerian metrics that characterize half of these spaces by Lipschitz-type inequalities.

Article information

Taiwanese J. Math., Volume 15, Number 1 (2011), 101-127.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 32A18: Bloch functions, normal functions
Secondary: 30D45: Bloch functions, normal functions, normal families 26A16: Lipschitz (Hölder) classes 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.) 46E15: Banach spaces of continuous, differentiable or analytic functions 47B38: Operators on function spaces (general) 47B34: Kernel operators 32M99: None of the above, but in this section 32F45: Invariant metrics and pseudodistances

Bergman projection Bloch Lipschitz Zygmund growth Bers Besov space isometry Gleason problem slice function boundary growth Taylor coefficient extremal point evaluation duality interpolation $\alpha$-Möbius invariance decent functional maximal space Hermitian metric Kähler metric geodesic completeness Laplace-Beltrami operator holomorphic sectional curvature


Kaptanoğlu, H. Turgay; Tülü, Serdar. Weighted Bloch, Lipschitz, Zygmund, Bers, and Growth Spaces of the Ball: Bergman Projections and Characterizations. Taiwanese J. Math. 15 (2011), no. 1, 101--127. doi:10.11650/twjm/1500406164. https://projecteuclid.org/euclid.twjm/1500406164

Export citation


  • J. M. Anderson, J. Clunie and C. Pommerenke, On Bloch Functions and Normal Functions, J. Reine Angew. Math., 270 (1974), 12-37.
  • F. Beatrous and J. Burbea, Holomorphic Sobolev Spaces on the Ball, Dissertationes Math., 276 (1989), p.\! 57.
  • H. R. Cho and J. Lee, On Boundedness of the Weighted Bergman Projections on the Lipschitz Spaces, Bull. Austral. Math. Soc., 66 (2002), 385-391.
  • B. R. Choe, Projections, the Weighted Bergman Spaces, and the Bloch Space, Proc. Amer. Math. Soc., 108 (1990), 127-136.
  • M. P. do Carmo, Riemannian Geometry, transl. F. Flaherty, Math. Theory Appl., Birkhäuser, Boston, 1992.
  • F. Forelli and W. Rudin, Projections on Spaces of Holomorphic Functions in Balls, Indiana Univ. Math. J., 24 (1974), 593-602.
  • D. Geller, Some Results in $H^p$ Theory for the Heisenberg Group, Duke Math. J., 47 (1980), 365-390.
  • K. T. Hahn and K. S. Choi, Weighted Bloch Spaces in $\mathbb C^n$, J. Korean Math. Soc., 35 (1998), 177-189.
  • H. Hedenmalm, B. Korenblum and K. Zhu, Theory of Bergman Spaces, Grad. Texts in Math., vol. 199, Springer, New York, 2000.
  • H. T. Kaptano\ug lu, Bergman Projections on Besov Spaces on Balls, Illinois J. Math., 49 (2005), 385-403.
  • H. T. Kaptano\ug lu, Bohr Phenomena for Laplace-Beltrami Operators, Indag. Math., 17 (2006), 407-423.
  • H. T. Kaptano\ug lu, Carleson Measures for Besov Spaces on the Ball with Applications, J. Funct. Anal., 250 (2007), 483-520.
  • H. T. Kaptano\ug lu and A. E. Üreyen, Analytic Properties of Besov Spaces via Bergman Projections, Contemp. Math., 455 (2008), 169-182.
  • S. G. Krantz, Complex Analysis: The Geometric Viewpoint, Carus Math. Monogr., vol. 23, Math. Assoc. America, Washington, 1990.
  • S. G. Krantz, Function Theory of Several Complex Variables, 2nd ed., Wadsworth, Belmont, 1992.
  • W. Rudin, Function Theory in the Unit Ball of $\mathbb C^n$, Grundlehren Math. Wiss., vol. 241, Springer, New York, 1980.
  • E. M. Stein, Boundary Behavior of Holomorphic Functions of Several Complex Variables, Math. Notes, Vol. 11, Princeton Univ., Princeton, 1972.
  • M. Stoll, Invariant Potential Theory in the Unit Ball of $\mathbb C^n$, London Math. Soc. Lecture Note Ser., vol. 199, Cambridge Univ., Cambridge, 1994.
  • R. M. Timoney, Bloch Functions in Several Complex Variables, I, Bull. London Math. Soc., 12 (1980), 241-267.
  • R. M. Timoney, Maximal Invariant Spaces of Analytic Functions, Indiana Univ. Math. J., 31 (1982), 651-663.
  • D. Vukotić, A Sharp Estimate for $A_\alpha^p$ Functions in $\mathbb C^n$, Proc. Amer. Math. Soc., 117 (1993), 753-756.
  • Z. Wu, R. Zhao and N. Zorboska, Toeplitz Operators on the Analytic Besov Spaces, Integral Equations Operator Theory, 60 (2008), 435-449.
  • S. Yamashita, Gap Series and $\alpha$-Bloch Functions, Yokohama Math. J., 28 (1980), 31-36.
  • K. Zhu, Duality of Bloch Spaces and Norm Convergence of Taylor Series, Michigan Math. J., 38 (1991), 89-101.
  • K. Zhu, Bloch Type Spaces of Analytic Functions, Rocky Mountain J. Math., 23 (1993), 1143-1177.
  • K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Grad. Texts in Math., Vol. 226, Springer, New York, 2005.
  • \item[27.] K. Zhu, Distances and Banach Spaces of Holomorphic Functions on Complex Domains, J. London Math. Soc., 49 (1994), 163-182.